American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C44) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 215 found      Go to page: 1 2 3 4 > >>

[1] Gregory Drugan and Xuan Hien Nguyen. Mean curvature flow of entire graphs evolving away from the heat flow. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Knut Smoczyk, Mao-Pei Tsui and Mu-Tao Wang. Curvature decay estimates of graphical mean curvature flow in higher codimensions. Trans. Amer. Math. Soc. 368 (2016) 7763-7775.
Abstract, references, and article information   
View Article: PDF

[3] Joel Spruck and Ling Xiao. Entire downward translating solitons to the mean curvature flow in Minkowski space. Proc. Amer. Math. Soc. 144 (2016) 3517-3526.
Abstract, references, and article information   
View Article: PDF

[4] Li Ma and Anqiang Zhu. Why the cigar cannot be isometrically immersed into the 3-space. Proc. Amer. Math. Soc. 144 (2016) 2619-2622.
Abstract, references, and article information   
View Article: PDF

[5] Bennett Chow and Peng Lu. A bound for the order of the fundamental group of a complete noncompact Ricci shrinker. Proc. Amer. Math. Soc. 144 (2016) 2623-2625.
Abstract, references, and article information   
View Article: PDF

[6] Type II singularities and degenerate neckpinches. Math. Surveys Monogr. 206 (2015) 307-326.
Book volume table of contents
View Article: PDF

[7] Noncompact hyperbolic limits. Math. Surveys Monogr. 206 (2015) 213-255.
Book volume table of contents
View Article: PDF

[8] Implicit function theorem. Math. Surveys Monogr. 206 (2015) 327-352.
Book volume table of contents
View Article: PDF

[9] Compact 2-dimensional ancient solutions. Math. Surveys Monogr. 206 (2015) 69-132.
Book volume table of contents
View Article: PDF

[10] Noncompact gradient Ricci solitons. Math. Surveys Monogr. 206 (2015) 1-34.
Book volume table of contents
View Article: PDF

[11] Special ancient solutions. Math. Surveys Monogr. 206 (2015) 35-67.
Book volume table of contents
View Article: PDF

[12] Bennett Chow, Sun-Chin Chu, David Glickenstein, Christine Guenther, James Isenberg, Tom Ivey, Dan Knopf, Peng Lu, Feng Luo and Lei Ni. The Ricci Flow: Techniques and Applications. Math. Surveys Monogr. 206 (2015) MR MR3409114.
Book volume table of contents

[13] Hyperbolic geometry and 3-manifolds. Math. Surveys Monogr. 206 (2015) 171-196.
Book volume table of contents
View Article: PDF

[14] Stability of Ricci flow. Math. Surveys Monogr. 206 (2015) 279-306.
Book volume table of contents
View Article: PDF

[15] Type I singularities and ancient solutions. Math. Surveys Monogr. 206 (2015) 133-169.
Book volume table of contents
View Article: PDF

[16] Nonsingular solutions on closed 3-manifolds. Math. Surveys Monogr. 206 (2015) 197-211.
Book volume table of contents
View Article: PDF

[17] Constant mean curvature surfaces and harmonic maps by IFT. Math. Surveys Monogr. 206 (2015) 257-278.
Book volume table of contents
View Article: PDF

[18] Jeffrey Streets. The consistency and convergence of K-energy minimizing movements. Trans. Amer. Math. Soc. 368 (2016) 5075-5091.
Abstract, references, and article information   
View Article: PDF

[19] Xiaolong Li. Moduli of continuity for viscosity solutions. Proc. Amer. Math. Soc. 144 (2016) 1717-1724.
Abstract, references, and article information   
View Article: PDF

[20] Mohammad N. Ivaki. The planar Busemann-Petty centroid inequality and its stability. Trans. Amer. Math. Soc. 368 (2016) 3539-3563.
Abstract, references, and article information   
View Article: PDF

[21] Keita Kunikawa. A Bernstein type theorem of ancient solutions to the mean curvature flow. Proc. Amer. Math. Soc. 144 (2016) 1325-1333.
Abstract, references, and article information   
View Article: PDF

[22] Mat Langford. The optimal interior ball estimate for a $k$-convex mean curvature flow. Proc. Amer. Math. Soc. 143 (2015) 5395-5398.
Abstract, references, and article information   
View Article: PDF

[23] Manuel Fernández-López and Eduardo García-Río. On gradient Ricci solitons with constant scalar curvature. Proc. Amer. Math. Soc. 144 (2016) 369-378.
Abstract, references, and article information   
View Article: PDF

[24] Matthew Gill and Daniel Smith. The behavior of the Chern scalar curvature under the Chern-Ricci flow. Proc. Amer. Math. Soc. 143 (2015) 4875-4883. MR 3391045.
Abstract, references, and article information   
View Article: PDF

[25] Karsten Gimre, Christine Guenther and James Isenberg. Short-time existence for the second order renormalization group flow in general dimensions. Proc. Amer. Math. Soc. 143 (2015) 4397-4401.
Abstract, references, and article information   
View Article: PDF

[26] Robert Haslhofer and Reto Müller. A note on the compactness theorem for 4d Ricci shrinkers. Proc. Amer. Math. Soc. 143 (2015) 4433-4437.
Abstract, references, and article information   
View Article: PDF

[27] Meng Zhu. Davies type estimate and the heat kernel bound under the Ricci flow. Trans. Amer. Math. Soc. 368 (2016) 1663-1680.
Abstract, references, and article information   
View Article: PDF

[28] Matthew McGonagle. Gaussian Harmonic Forms and two-dimensional self-shrinking surfaces. Proc. Amer. Math. Soc. 143 (2015) 3603-3611.
Abstract, references, and article information   
View Article: PDF

[29] Qing-Ming Cheng and Guoxin Wei. A gap theorem of self-shrinkers. Trans. Amer. Math. Soc. 367 (2015) 4895-4915.
Abstract, references, and article information   
View Article: PDF

[30] Huy The Nguyen. Convexity and cylindrical estimates for mean curvature flow in the sphere. Trans. Amer. Math. Soc. 367 (2015) 4517-4536.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 215 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia